Polyhedra in the scheme space and the canonical basis in irreducible representations of $\mathfrak{gl}_3$
Funkcionalʹnyj analiz i ego priloženiâ, Tome 19 (1985) no. 2, pp. 72-75
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1985_19_2_a9,
author = {I. M. Gel'fand and A. V. Zelevinskii},
title = {Polyhedra in the scheme space and the canonical basis in irreducible representations of $\mathfrak{gl}_3$},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {72--75},
year = {1985},
volume = {19},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1985_19_2_a9/}
}
TY - JOUR
AU - I. M. Gel'fand
AU - A. V. Zelevinskii
TI - Polyhedra in the scheme space and the canonical basis in irreducible representations of $\mathfrak{gl}_3$
JO - Funkcionalʹnyj analiz i ego priloženiâ
PY - 1985
SP - 72
EP - 75
VL - 19
IS - 2
UR - http://geodesic.mathdoc.fr/item/FAA_1985_19_2_a9/
LA - ru
ID - FAA_1985_19_2_a9
ER -
%0 Journal Article
%A I. M. Gel'fand
%A A. V. Zelevinskii
%T Polyhedra in the scheme space and the canonical basis in irreducible representations of $\mathfrak{gl}_3$
%J Funkcionalʹnyj analiz i ego priloženiâ
%D 1985
%P 72-75
%V 19
%N 2
%U http://geodesic.mathdoc.fr/item/FAA_1985_19_2_a9/
%G ru
%F FAA_1985_19_2_a9
I. M. Gel'fand; A. V. Zelevinskii. Polyhedra in the scheme space and the canonical basis in irreducible representations of $\mathfrak{gl}_3$. Funkcionalʹnyj analiz i ego priloženiâ, Tome 19 (1985) no. 2, pp. 72-75. http://geodesic.mathdoc.fr/item/FAA_1985_19_2_a9/
[1] Macdonald I.G., Symmetric functions and Hall polynomials, Clarendon Press, Oxford, 1979 | MR | Zbl
[2] De Concini C., Kazhdan D., Israel J. Math., 40 (1981), 275–290 | DOI | MR | Zbl
[3] Zhelobenko D.P., Kompaktnye gruppy Li i ikh predstavleniya, Nauka, M., 1970 | MR | Zbl
[4] Gelfand I.M., Tsetlin M.L., DAN SSSR, 71:5 (1950), 825–828 | MR